# SDR RAIA960330

- Difficulty date: March 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N340TE
- Make and model: Bag JETSTM3201
- Aircraft serial: 939
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE13
- Condition: Dirty
- Location: Pax Door
- Part time: 8,537 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

STL - FLT NR 7051 - PAX DOOR CAP ILLUMINATED.  MAINTENANCE CLEANED PAX DOOR MICROSWITCHES PERFORMED OPERATIONAL CHECK OF PAX DOOR SYSTEM, OPS CHECK GOOD.  (M)
